MAUDE Adverse Event Report: BAUSCH + LOMB, INC. STELLARIS POSTERIOR COMPRESSOR; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB, INC. STELLARIS POSTERIOR COMPRESSOR; UNIT, PHACOFRAGMENTATION
Model Number BL2282
Medical Device Problem Codes Suction Problem (2170); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned rather a technician was sent to evaluate the system on site.The reported problem was not duplicated.Full preventative maintenance service was performed.All functions including foot pedal home positions, electrical safety test and scope readings were completed.The system is performing to specification.The most probable root cause is unknown/inconclusive.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action is required.The investigation is complete.
 
Event or Problem Description
The user facility in the united kingdom reports that they were performing a macular hole repair.The foot pedal was being used and the trocars were inserted.The phaco/vr machine started to make a strange noise.It was further explained that the irrigation was working but the aspiration was not.All connecting tubing was tightened and the vitrectomy packs were changed to no avail.Surgery was abandoned.There was no patient impact reported.
 
Additional Manufacturer Narrative
Correction g3: 27-aug-2024.Additional information: see related 0001920664-2024-00118.

Brand Name
STELLARIS POSTERIOR COMPRESSOR
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB, INC.
4100 n. goodman st.
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
saint louis, MO 63122
6362263220
MDR Report Key20300048
Report Number0001920664-2024-00117
Device Sequence Number12694435
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)200120
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL2282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown